# SDR JGVR20250506001

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE CORRODED FUSELAGE SKIN AT THE LOWER TCAS ANTENNA CABLE FEED-THROUGH BY BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION, FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH AVIATION QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER
